MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY FLOWGATE2 8F X 85CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY FLOWGATE2 8F X 85CM; CATHETER, PERCUTANEOUS
Model Number 90485
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the medical procedure, when the subject balloon was advanced to the lesion and attempted to dilate, the subject balloon ruptured.The subject balloon was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 expiration date - added.H4 manufacturing date ¿ added.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event could not be confirmed and it cannot be confirmed that the device met specification, as the device was not returned.It was reported that although there was no problem at the preparation of the device, the balloon of the subject device got ruptured when the catheter was advanced to the lesion and attempted to dilate the balloon.Additional information states that the balloon was able to inflate successfully during preparation, the contrast agent was diluted, a syringe was used to inflate the balloon and the patient's anatomy was very meandering.It is probable that the device may have been damaged during navigation through the patients 'very meandering' anatomy, causing the reported balloon burst/rupture.An assignable cause of procedural factors will be assigned to the reported - balloon burst/ruptured during use, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.

Brand Name
FLOWGATE2 8F X 85CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15920957
Report Number3012931345-2022-00219
Device Sequence Number15093951
Product Code DQY
UDI-Device Identifier00815742004854
UDI-Public00815742004854
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2023
Device Model Number90485
Device Catalogue Number90485
Device Lot Number75825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer12/08/2022
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date12/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown